# SDR COZA20121108017

- Difficulty date: November 6, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,233 hours, 16,234 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Part number: 0881031006
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MASTER CAUTION LIGHT WAS INTERMITTENT.  REPLACED LIGHT ASSY P/N 088-1031-006.  OPERATIONAL CHECK NORMAL.
